Trudinger type inequalities and uniqueness of weak solutions for the nonlinear Schrödinger mixed problem

Takayoshi Ogawa, Tohru Ozawa

Research output: Contribution to journalArticle

61 Citations (Scopus)
Original languageEnglish
Pages (from-to)531-540
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume155
Issue number2
DOIs
Publication statusPublished - 1991
Externally publishedYes

Fingerprint

Mixed Problem
Schrödinger
Weak Solution
Uniqueness

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Trudinger type inequalities and uniqueness of weak solutions for the nonlinear Schrödinger mixed problem. / Ogawa, Takayoshi; Ozawa, Tohru.

In: Journal of Mathematical Analysis and Applications, Vol. 155, No. 2, 1991, p. 531-540.

Research output: Contribution to journalArticle

@article{c926d047403a4f369db7d9144a918953,
title = "Trudinger type inequalities and uniqueness of weak solutions for the nonlinear Schr{\"o}dinger mixed problem",
author = "Takayoshi Ogawa and Tohru Ozawa",
year = "1991",
doi = "10.1016/0022-247X(91)90017-T",
language = "English",
volume = "155",
pages = "531--540",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Trudinger type inequalities and uniqueness of weak solutions for the nonlinear Schrödinger mixed problem

AU - Ogawa, Takayoshi

AU - Ozawa, Tohru

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=0039479479&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039479479&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(91)90017-T

DO - 10.1016/0022-247X(91)90017-T

M3 - Article

AN - SCOPUS:0039479479

VL - 155

SP - 531

EP - 540

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -